Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Wolfgang Woess
Title: Random walks on infinite graphs and groups
Additional book information: Cambridge Tracts in Mathematics, vol. 138, Cambridge University Press, 2000, xi+334 pp., ISBN 0-521-55292-3, $64.95

References [Enhancements On Off] (What's this?)

  • 1. P. Cartier, Fonctions harmoniques sur un arbre, Symp. Math. 9 (1972), 203-270. MR 50:5950
  • 2. M. -D. Choi, G. Elliott and N. Yui, Gauss polynomials and the rotation algebra, Invent. Math. 99 (1990), 225-246. MR 91b:46067
  • 3. J. L. Doob, Discrete potential theory and boundaries, J. Math. Mech. 8 (1959), 433-458. MR 21:5825
  • 4. H. Kesten, Symmetric random walks on groups, Trans. A.M.S. 92 (1959), 336-354. MR 22:253
  • 5. M. Kotani and T. Sunada, Albanese maps and off diagonal long time asymptotics for the heat kernel, Comm. Math. Phys. 209 (2000), 633-670. MR 2001h:58036
  • 6. P. Ney and F. Spitzer, The Martin boundary for random walk, Trans. Amer. Math. Soc. 121 (1966), 116-132. MR 33:3354
  • 7. F. Spitzer, Principles of Random Walk, D. Van Nostrand, Princeton, 1964. MR 30:1521
  • 8. N. Th. Varopoulos, L. Saloff-Coaste and T. Coulhon, Analysis and Geometry on Groups, Cambridge Tracts in Math. 100, Cambridge Univ. Press, Cambridge, 1992. MR 95f:43008
  • 9. W. Woess, Random walks on infinite graphs and groups - a survey on selected topics, Bull. London Math. Soc. 26 (1994), 1-60. MR 94i:60081

Review Information:

Reviewer: Toshikazu Sunada
Affiliation: Tohoku University
Email: sunada@math.tohoku.ac.jp
Journal: Bull. Amer. Math. Soc. 39 (2002), 281-285
MSC (2000): Primary 05C25, 31C20, 60J10, 60J50, 68F05
Published electronically: December 27, 2001
Review copyright: © Copyright 2001 American Mathematical Society
American Mathematical Society